Sign in to follow this  
Followers 0
kennedyrenee94

Aczone and Tazorac Help!!

2 posts in this topic

So, my skin has been peeling since starting my acne regimen. Not horribly, but noticeable. But only when I put on makeup, it looks awful. No matter if I moisturize, exfoliate, apply a hydrating mask, anything. I've limited my usage of Aczone and Tazorac to every couple days instead of every morning/night. But my question is- does that lessen effectiveness of it? 

Share this post


Link to post
Share on other sites

Hello! I also use both of these products. My skin has gotten dry, as well and the Cetaphil acne prone skin moisturizer works really good. I would say when you put on the product, try to not use too much of it (it won't dry out your skin as much as putting a big amount on). I noticed using a little bit also helps with redness. Maybe try limiting the amount and if your skin is still too dry, try every other day :) 

Also, what makeup do you use?? Maybe try switching up what makeup you use?? My makeup works really well with my skin 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0